On some interpolation iterative methods with optimal convergence speed

Abstract

We consider nonlinear equations in \(\mathbb{R}\), and a class of iterative methods obtained by inverse interpolation of Hermite type. We determine the methods with the highest convergence order among the methods in the considered class.

Authors

Ion Păvăloiu

I. Şerb

Title

Original title (in French)

Sur quelques méthodes itératives de type intérpolatoire à vitèsse de convergence optimale

English translation of the title

On some inverse interpolation iterative methods with optimal convergence speed

Keywords

Keywords: inverse interpolation; Hermite polynomial; inverse Hermite interpolation; iterative method; convergence order

References

[1] Ostrowski, M. A., Solution of Equations and Systems of Equations, Academic Press, New-York and London, 1960.

[2] Pavaloiu, I., Rezolvarea ecuatiilor prin interpolare, Ed. Dacia, 1981.

[3] Pavaloiu, I., Iancu, C., La resolution des equations par interpolation inverse de type Hermite, Seminar of functional analysis and Numerical methods, ”Babes-Bolyai” University, Research Seminaries, Preprint Nr. 4, (1981), 72–84. republished in: Mathematica (Cluj), 26(49) (1984), no. 2, pp. 115–123.

PDF

About this paper

Cite this paper as:

I. Păvăloiu, I. Şerb, Sur quelques méthodes itératives de type intérpolatoire à vitèsse de convergence optimale, Anal. Numér. Théor. Approx., 12 (1983) no. 1, pp. 83-88 (in French).

Journal

Mathematica – Revue d’Analyse Numérique et de Théorie de l’Approximation
L’Analyse Numérique et la Théorie de l’Approximation

Publisher Name

Academia R.S. Romania

Paper on the journal website
Print ISSN

1010-3376

Online ISSN

2457-8118

Google Scholar Profile

Related Posts

Menu